Functional Analysis and Its Applications

, Volume 9, Issue 4, pp 279–289

The one-dimensional Schrödinger equation with a quasiperiodic potential

  • E. I. Dinaburg
  • Ya. G. Sinai
Article

DOI: 10.1007/BF01075873

Cite this article as:
Dinaburg, E.I. & Sinai, Y.G. Funct Anal Its Appl (1975) 9: 279. doi:10.1007/BF01075873

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • E. I. Dinaburg
  • Ya. G. Sinai

There are no affiliations available

Personalised recommendations